Extensions to Regressive Isols.

J. Barback

Mathematica Scandinavica (1969)

  • Volume: 25, page 159-177
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Barback, J.. "Extensions to Regressive Isols.." Mathematica Scandinavica 25 (1969): 159-177. <http://eudml.org/doc/166113>.

author = {Barback, J.},
journal = {Mathematica Scandinavica},
pages = {159-177},
title = {Extensions to Regressive Isols.},
url = {http://eudml.org/doc/166113},
volume = {25},
year = {1969},

AU - Barback, J.
TI - Extensions to Regressive Isols.
JO - Mathematica Scandinavica
PY - 1969
VL - 25
SP - 159
EP - 177
UR - http://eudml.org/doc/166113
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.